# SDR DALA2020013190739

- Difficulty date: January 28, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 51,449 hours, 22,409 cycles
- System (JASC): 5700 · Wing Structure
- Part: Paint
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5657, L/P 1465937) BROKEN PAINT AROUND THE FASTENERS HEAD # 1 TO 10 AT LH WING DRAG FITTING. CORRECTIVE ACTION: REPLACED PER ETI-57-19-213 REV 11, ER/A 584851-14AD REV. ORIGINAL AND CARD 5720-01100-0101A JOB #015-0001.
